Jun 07, 2013 - 7:18 pm
I have had 24 rads, only 6 more to go. About 2 days ago I started being VERY sick on my stomach. I'll spare you the details, but the doc thinks I maybe caught some kind of bug and told me to keep up my fluids. So, I have, and today I feel back to normal. I haven't been able to eat all day because I'm scared of throwing up again and the thought of food makes me feel sick. I've been drinking water and Gatorade all day. Well, about 10 minutes ago, I started throwing up...again. I've been completely fine all day. The vomiting started at this time of evening the last two nights, too. My saliva had gotten extremely thick and stringy at my second week of treatment and by the 4th week was back to normal. Now it's thick and stringy again and literally gagging me. Is all of this "normal"? What about the vomiting? I've lost 5lbs this week and was already TOLD not to lose anymore.
Any suggestions or advice? I'm feeling pretty miserable (and frustrated!)